Peak-to-peak gain minimisation of uncertain discrete-time systems with variable delays
by Magdi Sadek Mahmoud; Mohamed Tawfik Sadek
International Journal of Systems, Control and Communications (IJSCC), Vol. 3, No. 4, 2011

Abstract: In this paper, we provide a novel solution to the problem of peak-to-peak gain minimisation for a class of linear discrete-time systems with time-varying delays. The solution is developed based on minimising the *-norm, which is the best upper bound on the induced L?-norm generated by bounding the reachable set with inescapable ellipsoids, rather than minimising the induced L?-norm directly. We develop sufficient conditions to the solution of the problems of robust L?-gain analysis and robust state-feedback controller synthesis in terms of strict linear matrix inequalities. The developed results are tested on a representative example.

Online publication date: Tue, 31-Mar-2015

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Systems, Control and Communications (IJSCC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email